# SDR UALA2009120903801

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 41,649 hours, 4,972 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80603
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS FLASH ON GROUND AND TAKEOFF AT 3R LAST ROWS 23, 24 & 25.  SECURED CONNECTORS.
